# SDR ABXA20190513051

- Difficulty date: May 13, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 114T22237
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING #2 SLAT OUTBOARD AUXILIARY TRACK, INBOARD LOWER STRUT. THE STRUT WAS REPLACED. THE AIRPLANE WAS GROUNDED.
